# SDR CALA2015082700705

- Difficulty date: August 26, 2015
- Submitted: August 27, 2015
- Operation: Air carrier
- Aircraft: N76505
- Make and model: Boeing 737824
- Aircraft serial: 32834
- Aircraft time: 30,237 hours, 10,483 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 144A5350
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK LBL 45 AT STATION 727B, 5 EACH CRACKS NOTED.  2 EACH INBD, 3 EACH OTBD.  REPAIRED BY ECRA 5320-02572 & RES 2009197-4.
